# SDR C2XA00IA205

- Difficulty date: July 19, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Fire
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

IAH - NR 2 ENGINE TAILPIPE FIRE UPON ENGINE SHUTDOWN AFTER MAINTENANCE TAXI.  BOTH FIRE BOTTLES WERE DISCHARGED, AND THE FIRE WAS EXTINGUISHED.  MAINTENANCE INSPECTED THE AIRCRAFT AND NO DAMAGE TO THE AIRCRAFT WAS NOTED.  (M)
